Skip to Content
Diagnosed with AS? Biologics can help >

Drug interactions between busulfan and Paracetamol

Results for the following 2 drugs:
busulfan
Paracetamol (acetaminophen)

Interactions between your drugs

Moderate

acetaminophen busulfan

Applies to: Paracetamol (acetaminophen) and busulfan

Using acetaminophen together with busulfan may increase the effects of busulfan. If your doctor prescribes these two drugs, you may need a dose adjustment or special tests to safely use both. Contact your doctor if you notice any of the side effects of busulfan, which may include bleeding or bruising, seizures, fever or chills, persistent cough, congestion, or breathing problems. You may also notice pain in the stomach or back, nausea, vomiting, or diarrhea. Also, these can be accompanied by decreased appetite or weight loss. Do not stop using any medications without first talking to your doctor.

Switch to professional interaction data

Drug and food interactions

No results found in our database - however, this does not necessarily mean no interactions exist. Always consult with your doctor or pharmacist.

Therapeutic duplication warnings

No warnings were found for your selected drugs.

Therapeutic duplication warnings are only returned when drugs within the same group exceed the recommended therapeutic duplication maximum.

Drug Interaction Classification

The classifications below are a guideline only. The relevance of a particular drug interaction to a specific patient is difficult to determine using this tool alone given the large number of variables that may apply.
Major Highly clinically significant. Avoid combinations; the risk of the interaction outweighs the benefit.
Moderate Moderately clinically significant. Usually avoid combinations; use it only under special circumstances.
Minor Minimally clinically significant. Minimize risk; assess risk and consider an alternative drug, take steps to circumvent the interaction risk and/or institute a monitoring plan.
Unknown No information available.

Do not stop taking any medications without consulting your healthcare provider.

Further information

Always consult your healthcare provider to ensure the information displayed on this page applies to your personal circumstances.

Hide